# SDR DALA2025060904390

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION FLOOR BEAM Y160.5 LOCATED BTW FR 68 TO FR 70 AT AFT GALLE Y AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y160.5 LOCATED BTW FR 68 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1012651).
